# SDR 20010530CW004

- Difficulty date: February 8, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Nut
- Condition: Missing
- Location: Lt Mlg
- Part time: 2,230 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER NORMAL LANDING PILOT NOTICED LEFT INBOARD MAIN WHEEL WAS MISSING.  THE AXLE NUT WITH COTTER KEY AND BOTH INNER BEARING RACES WERE STILL IN TACT.  MAINTENANCE IS INSPECTING THE AIRCRAFT FOR HIDDEN DAMAGE.
